Ukrainian Mathematical Journal

, Volume 50, Issue 4, pp 533–538 | Cite as

A limit theorem for mixing processes subject to rarefaction. I

  • V. O. Gasanenko
Article
  • 12 Downloads

Abstract

We prove a limit theorem on the approximation of point mixing processes subject to rarefaction by general renewal processes. This theorem contains a weaker condition on the mixing coefficient than the known conditions.

Keywords

Limit Theorem Limit Point Weak Convergence Renewal Process Mathematical Expectation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. A. Gasanenko, “Processes subject to rarefaction,” Ukr. Mat. Zh., 35, No. 1, 27–30 (1983).CrossRefMathSciNetGoogle Scholar
  2. 2.
    P. Billingsley, Convergence of Probability Measures, Wiley, New York (1968).MATHGoogle Scholar
  3. 3.
    A. A. Borovkov, “Convergence of measures and random processes,” Usp. Mat. Nauk, 31, No. 2, 3–68 (1976).MathSciNetGoogle Scholar
  4. 4.
    V. V. Anisimov, Random Processes with Discrete Component. Limit Theorems [in Russian], Kiev, Vyshcha Shkola (1988).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 1999

Authors and Affiliations

  • V. O. Gasanenko
    • 1
  1. 1.Institute of MathematicsUkrainian Academy of SciencesKiev

Personalised recommendations